# SDR UF6A950204

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 6013211
- Condition: Loose
- Location: Cabin
- Part time: 5,302 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRB - FLT 5062 - EMERGENCY LIGHT INOPERATIVE AT ROWS 6 AND 7, ROWS 13 AND 14.  MAINTENANCE RESECURED LOOSE CONNECTION ON POWER SUPPLY.  (X)`
